# SDR 29GA2022051800001

- Difficulty date: May 15, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 40,074 hours, 45,232 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: 4018502
- Part serial: NW34
- Condition: Faulty
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL FLIGHT: 0122 STX/SJU HYDRAULIC LIGHT ILLUMINATED AND LOSS MAIN ACCUMULATOR PRESSURE
EMERGENCY DECLARED. CORRECTIVE ACTION: REPLACED HYDRAULIC PUMP ELECTRIC MOTOR OPERATIONAL AND LEAK CHECK FOUND GOOD.
